# SDR UALA2012030201317

- Difficulty date: March 1, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 86,620 hours, 13,784 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 619
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS SCREEN SHOWING INCORRECT COLORS AND STATUS WON'T DIM AFTER SHUTDOWN.  REPLACED UPPER EICAS DISPLAY PER AMM.  OP CHECK OKAY.
